# SDR GLBA2001132

- Difficulty date: June 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 10,805 hours, 13,986 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: 1274400501
- Part serial: NA
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WILL NOT HOLD PRESSURIZATION, INSPECT FOUND CARGO DOOR SEAL TORN, REPLACED OPS CHECK SATISFACTORY
